# SDR AALA20070195

- Difficulty date: January 26, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AML8095100GPL
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY SEAT MOUNTED LIGHT AT SEAT ROW 11 BROKEN.  RELAMPED EMERGENCY SEAT MOUNTED LIGHT AT SEAT ROW 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.
